IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

A turnpike property of optimal programs for a class of simple linear models of production

  • Ilaria Ossella

    ()

    (Department of Economics, Uris Hall, Cornell University, Ithaca, NY 14853-7601, USA)

Registered author(s):

    This paper establishes a `turnpike theorem' for a closed linear model of production with a primitive input requirement matrix. Optimal programs of resource allocation have a `turnpike property' if the growth factor of every sector in the economy converges, in the long run, to a common value. The usefulness of such a theorem is due to the fact that the input requirement matrix for an economy with a large number of goods may be primitive (some power of the matrix is strictly positive).

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://link.springer.de/link/service/journals/00199/papers/9014003/90140597.pdf
    Download Restriction: Access to the full text of the articles in this series is restricted

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Springer in its journal Economic Theory.

    Volume (Year): 14 (1999)
    Issue (Month): 3 ()
    Pages: 597-607

    as
    in new window

    Handle: RePEc:spr:joecth:v:14:y:1999:i:3:p:597-607
    Note: Received: April 19, 1998; revised version: July 15, 1998
    Contact details of provider: Web page: http://link.springer.de/link/service/journals/00199/index.htm

    Order Information: Web: http://link.springer.de/orders.htm

    No references listed on IDEAS
    You can help add them by filling out this form.

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:14:y:1999:i:3:p:597-607. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)

    or (Christopher F Baum)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.